# SDR MASA200601380

- Difficulty date: May 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,503 hours, 15,222 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0364
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 4,262 hours, 3,939 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7234 IAD - RIGHT SPOILER FAULT.  MAINTENANCE REPLACED SECU.
